# SDR ASAA2019062829863

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,007 hours, 13,084 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OVHT/FIRE WARNING TEST FAILED "FAULT" ILLUMINATED, #1 FIRE WARNING SWITCH DOES NOT ILLUMINATE. GROUNDED - YES. PERFORMED FUNCTIONAL TEST PER AMM 26-11-00. NO FAULTS NOTED AT THIS TIME. OPS CHECK OK.
